# SDR USAA2014121500009

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 58,239 hours, 22,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IS BURNT OUT.  RESEATED EXIT SIGN 1L DOOR OPERATIONS NORMAL.
